Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed periods while on Nordette?

Hi doctor. I have been on nodette for a year and a half. I last had my period in Feb after which I didn t get it for three months. I then took primolut n which helped get my period in June the 9th to be precise. I haven t got it yet. Is it possible to fall pregnant n will I have a normal period now after taking primolut n.
Thu, 26 Sep 2019
Report Abuse
Oncologist 's  Response
Hello,

In my opinion it’s from the use of the medication. If this continues, consult your doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Esmeralda Sera, Oncologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes delayed periods while on Nordette?

Hello, In my opinion it’s from the use of the medication. If this continues, consult your doctor. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Esmeralda Sera, Oncologist